TitleT-norm based fuzzy logics: Hilbert-style axiomatizations and hypersequent calculi
Publication TypeConference Paper
Year of Publication2004
AuthorsGodo L, Esteva F
Conference NameActas del IV Congreso de la Sociedad de Lógica, Metodología y Filosofía de la Ciencia en España (Valladolid, 3-6 de noviembre de 2004)
PublisherSLMFCE
Pagination480-485
Abstract

In this paper we survey recent results about complete axiomatizations Hilbert-style for t-norm based fuzzy logics logics as well as analytic hypersequent calculi for some of them.